Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

A Cymbalta Warning

2

Comments

  • Everyone that suffers depression suffers varying degrees of it. I personally know someone that would and has been suicidal without the antdepression meds so to say that nobody should ever take it would be a very uneducated opinion.
  • https://www.spine-health.com/forum/pain-medications/rushed-er-seuzures

    if you haven't read this thread, there's some links about serotonin syndrome as well as fancypants reaction to anti-depressants and ultram. can be some serious consequences.
  • advertisement
  • j.howiejj.howie Brentwood, Ca., USAPosts: 1,745
    Because of the worsening side effects. But I had to tapper over a long period of time.
    Once I was completely off of it my nerve pain got way worse. And I haven't been able to tolerate any of the other "nerve" meds. So I just have to deal with it.
    And Ive found I still need some anti depressant meds.
    Constant pain just gets to me I guess. And the p.m. Doc. can't seem to get the right combination for me.
    I see him on Friday so we'll see what he suggests this time.
    Good luck, Jim
    Click my name to see my Medical history
    You get what you get, not what you deserve......I stole that from Susan (rip)
    Today is yours to embrace........ for tomorrow, who knows what might be starring you in the face!
  • I had never heard of it until it happened to me. That's why I posted my experience- perhaps it can help others recognize the symptoms. My doctor saw no reason to take me off of it; I've been on it for well over a year and have done very well. I just have to be extra careful not to miss a dose even if I'm sick. I'll read your link, thank you for posting it.

    JJ, I agree with you. The choice to take antidepressants or not is between a patient and his/her doctor. As much as I hate taking ANY medications I recognize the fact that, at this point in my life, I would have no quality of life without them.

    Griff
  • Glad you are feeling better but sorry you had to experience that! With me, I was taking Effexor (another anti-depressant, anti-anxiety med) and had been weaning for 4 weeks when the same thing hit me!! The worst of it hit in the middle of the night, hubby called 911 and I went by ambulance. My blood pressure was dangerously low and I guess I had gotten massively dehydrated from all the side effects of the withdrawal, and this was after a month!! I ended up admitted for 2 days!

    It is a good reminder for everyone to be every careful and follow doctor's orders. I would never have thought that getting sick could cause that so fast, so thanks for sharing!

    Take care,

    Cheri
  • advertisement
advertisement
Sign In or Register to comment.